# SDR REXA2012080701244

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 20,421 hours, 17,853 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT 4093, GEAR HANDLE IN THE UP POSITION RECEIVED A NOSE GEAR WARNING ALONG WITH GEAR DISAGREE.  DID NOT DECLARE AN EMERGENCY.  PERFORMED AN AIR RETURN.  COMPLIED WITH PA 05-018 REV G.  FOUND NLG OLEO CENTERING EXTENDED SENSOR (PS14GA) TO TARGET GAP TO BE .014 OUT OF ADJUSTMENT.  ADJUSTED TO .50 .
